MathSciNet Relay Station
MathSciNet bibliographic data
MR3032614 34K20 (93D09)
Cheng, Jun; Zhu, Hong; Zhong, Shouming; Li, Guihua Novel delay-dependent robust stability criteria for neutral systems with mixed time-varying delays and nonlinear perturbations. Appl. Math. Comput. 219 (2013), no. 14, 7741–7753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement